MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWER WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWER WHEELCHAIR
Model Number QUICKIE PULSE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Laceration(s) (1946); Joint Dislocation (2374)
Date of Event 10/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Dealer reports that the end user and wheelchair were hit by a small truck while driving on the street.The end user reports he allegedly experienced a dislocated shoulder and a laceration on his leg that required 20 stitches.He is currently receiving ongoing treatment for the reported injuries.
 
Additional Manufacturer Narrative
Background information: quickie pulse owner's manual, rev h states: "warning! 1.This product is not intended for street use.Avoid streets whenever possible.2.Obey and follow all legal pedestrian pathways, and laws that apply to pedestrians.3.Be alert to the danger of motor vehicles in parking lots, or if you must cross a road.4.It may be hard for drivers to see you.Make eye contact with drivers before you proceed.When in doubt, yield until you are sure it is safe." discussion: in reviewing the complaint, the dealer reports that the end user and wheelchair were hit by a small truck while driving on the street.This incident occurred in the early morning hours (6:00am).There is limited information available because the end user states that he only remembers when he woke up in an ambulance after the event.There are no details in relation to the layout and conditions of the street where the end user was struck.There is no indication that a product issue occurred.The end user reports he allegedly experienced a dislocated shoulder and a laceration on his leg that required 20 stitches during the incident.He is currently receiving ongoing treatment for the reported injuries.Conclusion: due to the allegation of serious injuries that require medical intervention (stitches and ongoing follow up treatment with a primary care physician), this mdr is being filed.

Brand Name
QUICKIE PULSE
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n business park avenue
fresno CA 93727 1328
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
2842 n business park avenue
fresno CA 93727 1328
Manufacturer Contact
christian stephens
2842 n business park ave
fresno, CA 93727
5592942374
MDR Report Key15909643
Report Number2937137-2022-00013
Device Sequence Number6096973
Product Code ITI
UDI-Device Identifier00016958051971
UDI-Public(01)00016958051971
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K083249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQUICKIE PULSE
Device Catalogue NumberEIPW22
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Patient Weight98 KG